Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had constipation after surgery. Took medicines. Having little blood in stools. Reason?

I had surgery about 2 months ago about a month ago I started drinking smooth move ever few days because I was constipated. I then found myself taxing 1 senna tab every day for about a week. All in all I would say this lasted 3 weeks. 2 weeks ago I realized I had began taking them everyday to we re I stopped. I haven t had many symptoms of getting off of it but yesterday there was a little blood on my stool and today it s a darker color. I am going to make an appt with my doctor but taking the pills for such a short time did I do any real harm
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

It doesn't seem to be harm caused by pills.There can many causes of such rectal bleed in patients of constipation.Common causes are fissure or piles.

Visit to doctor is always warranted in such cases as there are other causes which surely need to be ruled out.

Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor